# SDR AALA20140908007

- Difficulty date: August 30, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 109,196 hours, 17,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SIGN FAILED TEST.  REPLACED BATTERY & CHARGER M732.
